# SDR DLM88070621

- Difficulty date: May 27, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,616 hours, 36,957 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON MID GUIDE VANE OF RIGHT OUTBD FLAP.  MID GUIDE VANE WAS REPAIRED IAW SRM 57-03D PARA 8 FIG 9A ON N/R T0056900.
